Time to introduce (I took everything)

I am active for a while now but did no member story until now.

First Post: Is it Post Finasteride?

My story:

Where are you from (country)? Europe

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) - google, searching for forums and experiences.

What is your current age, height, weight? 29

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Finasteride. Sertraline (a few times during studies) and tretinac (isotretinoin) for acne (1-2 years)

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1 -1.25 mg

What condition was being treated with the drug?
alopecia, acne and anxiety

For how long did you take the drug (weeks/months/years)?
7.5 years

How old were you, and WHEN (date) did you start the drug? 18-19

How old were you when you quit, and WHEN (date) did you quit? 26, december 2017

How did you quit (cold turkey or taper off)?
all cold

How long into your usage did you notice the onset of side effects? 2 years but never thought about fin

What side effects did you experience that have yet to resolve since discontinuation? ED

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive (low but still looking at girls at least)
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections (really rare)
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency vo
Extreme Anxiety
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness (twitching)
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain (diagnosed with prostatitis)
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

dry skin (the most on forehead, on arms just a little)
sleep (can’t sleep 7-8 hours through)
weird odor
eyelid hanging

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? L-Arginine and ashwagandha but stopped in fear of worsening sides (read some negative posts about these herbs)

Anything not listed in the above questions you’d like to share about your experience? influence of alcohol in ED (look at my previous posts). In contrary alcohol is rising my anxiety and difficulty in concentrating the 1-3 days after.

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Did not try any special treatment for the sides. For my ED I am using tadalafil and viagra with decent effect. Doing Keto diet since 2.5 weeks and working out with heavy weights.

During my time as a teenager a had severe acne everywhere on my body and therefore took 1-2 years tretinac (isotretinoin) to cure it.

For my anxiety during studies I took sertraline for a few times (approximately 7-8 times).

Was a heavy smoker for years, quit weeks ago. Want to reduce the amount of alcohol I am drinking. I am heavy drinking at least one time in a week for years

I made a lot of threads before this one, if you want more details about my story.

2 Likes

The past weeks my libido got significantly better. The last days I had the urge and the desire to sleep with a girl. Like this inner feeling when you know it is going to happen and it is arousing you.

Don’t know what exactly caused this. Right now I am doing keto diet and exercising, nothing else. No supplements.

1 Like

Feel like with fin the sides are so subtle that you can just brush it off. You realise it only when it becomes significant. How has your forgetfulness/memory been since you’ve quit? (On scale of 0 to 100 what percent would have recovered?)

Some symptoms get better over time but other are worsening. For example: libido improving right now but muscle pain or joint cracking got bad. Everytime when I get up my feets are cracking crazy, I am 29. It’s like trading with your symptoms, you have to get something bad to improve other sides.

I am sorry to say that but my forgetfulness did not improve. I feel more forgetful when I am in stress. For example: I had to get back from my car to my house 3 times. I often forget what I want to do when I am going in a room. The same when I am working. Sometimes it is really frustrating. I hope we won’t have to deal with early dementia.

All over recovered maybe 60% but I will never know the feeling of recovering 100% because I took fin when I was 18/19 and can not recall when I was feeling ‚normal‘.

But there are also guys here who got severe sides and I hope it will get better for them over time. They deserve a healthy life.

2 Likes

60% is still something to look forward to. I quit today after realising why I have so much memory loss and failing to remember everything I study… hopefully improves. I took an IQ test but its not too bad but memory wise it’s absolutely horrendous. I can’t remember peoples names 30 seconds later.

In your case it will improve for sure, it is your first day give it time. Don’t think to much about it. Stress is the last thing you need in this process.

1 Like

I noticed that I now (for at least 3-4 weeks) sweat under my armpits and chest much more. My body temperature is constantly over 36 degrees aswell. My Skin seems to produce more sebum too. Muscles are not twitching anymore. Stopped smoking since 2 month.

But: Sleep is still a mess and I am feeling unmotivated in the mornings. Butt cheeks hurting while sitting since 4 months.

1 Like

Usually (for like 3 years) I always had a runny nose in the morning and had to sneeze a lot right after I got up. This issue is gone since a few weeks. Hopefully it stays like this. Not a big improvement but at least it’s something. Maybe this is related to the higher body temperature.

1 Like

Took pancreatin for a few days to improve my mental issues. Did not work or luckily worsened other sides.

My libido got much higher since stopp watching porn in august. Definitely helping me with arousal. It’s really hard for me to not watch porn (should be a good sign?). But I still masturbate. Sleep got better since I am trying to go to bed earlier.

And I noticed that I am loosing much more hair, why?

Went to the orthopedist to check my butt muscles. Nothing significant found. Just that the muscles of my right leg are hardened. I think the cause of this specific issue is collagen loss.

Dropped my supplements last sunday (vitamine c, magnesium and darc chocolate). Don‘t feel any differences without them. Muscles do not twitch right now that’s why I was taking magnesium in the first place. Darc chocalate for the prostate but no relief with or without so better dropping this one too.

Still increased hairloss and my libido though.

Masturbated yesterday with the assistance of 50 mg sildenafile. Strong erections. Same today two times but WITHOUT assistance! Erections were really strong. Normally I can masturbate this good when I am hungover.

I think for me 50 mg viagra works better than 100 mg. Can’t say why(?)

I was eating like shit the last days, mc donalds, pastries and a lot more unhealthy stuff. But it had not a bad influence for my erections, maybe made it better but who knows.